A Solution Method for Multistage Stochastic Programs with Recourse with Application to an Energy Investment Problem
Operations Research · 1980 · Volume 28 · Issue 4
Abstract
We consider a multistage stochastic program with recourse, with discrete distribution, quadratic objective function and linear inequality constraints. We show that under reasonable assumptions, solving such a program is equivalent to solving a nested sequence of piecewise quadratic programs and we extend the algorithm presented in an earlier report to the multistage situation. Finally, we consider the application of the method to an energy investment problem and report on the results of numerical experiments.
Enable JavaScript for citation tools and additional paper interactions.